# SDR 9719489920

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Extend Switch
- Condition: Failed
- Location: Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WITH INTERMITTENT SLAT DISAGREEMENT LIGHT ON DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AT APPROXIMATELY 80 KNOTS AND RETURNED TO GATE.  MAINTENANCE REPLACED SLAT EXTEND SWITCH, OPERATIONAL CHECK NORMAL.
